Arbitrary deformations of Lagrangian and Legendrian mappings
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Singularities of smooth mappings with additional structures, Tome 209 (1995), pp. 220-233
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1995_209_a9,
author = {S. V. Stanchenko},
title = {Arbitrary deformations of {Lagrangian} and {Legendrian} mappings},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {220--233},
year = {1995},
volume = {209},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1995_209_a9/}
}
S. V. Stanchenko. Arbitrary deformations of Lagrangian and Legendrian mappings. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Singularities of smooth mappings with additional structures, Tome 209 (1995), pp. 220-233. http://geodesic.mathdoc.fr/item/TM_1995_209_a9/